# SDR SWIA200211275

- Difficulty date: September 29, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 5,595 hours, 4,285 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 1098046
- Part serial: 383
- Condition: Malfunctioned
- Location: Apu
- Part time: 438 hours, 336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOAD CONTROL VALVE WOULD NOT CLOSE AFTER TAKEOFF.  RETURNED TO FAT.  REMOVED AND REPLACED APU LCV IAW CRJ MM 49-51-01.  OPERATIONAL CHECK GOOD AT THIS TIME.
